# SDR AALA20011892

- Difficulty date: September 21, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON 4L AT FASTENER HOLE STATION 160.  REMOVED DAMAGED SECTION OF LONGERON AND INSTALLED DOUBLER REPAIR PER SRM 53-02.  (M)
